MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-02
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced impossibility of penetration during intercourse.The spectra penile prosthesis was well placed, but was bending and extremely malleable.No patient complications were reported.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18904483
Report Number2124215-2024-15510
Device Sequence Number18404482
Product Code FAE
UDI-Device Identifier00878953005287
UDI-Public00878953005287
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/12/2018
Device Model Number720074-02
Device Catalogue Number720074-02
Device Lot Number858697001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale